# SDR ASOA201101045

- Difficulty date: May 6, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 19,287 hours, 17,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL CORROSION JUST FWD OF SERVICE DOOR CUTOUT FWD EDGE.  DEEP PILLOWING CORROSION AROUND NUTPLATE REPLACE INTERCOSTAL. FS 310.00-319.70, RBL44, GF 88021 05/06/11 (LT)  REMOVED 2 EA SILL ANGLES UPPER & LOWER AT FS 310.00-319.70, RBL44 IAW SRM 51-42-06.  THIS IS A MINOR REPAIR.  FOUND CORROSION ON UPPER ANGLE.  REMOVED CORROSION FROM UPPER ANGLE BY HAND USING SCOTCH BRITE PAD IAW SRM 51-21-06 TREATED PRIMED & PAINTED IAW SRM 51-21-11, 51-25-06 & 51-25-16.  THIS IS A MINOR REPAIR. CORROSION ON LOWER ANGLE/SILL OUT OF LIMITS ANGLE NEEDS TO BE REPLACED.  DRILLED UP NEW FLOOR SILL FROM OLD SILL, SEALED RIVETED TO UPPER ANGLE OK TO INSTALL.  INSTALLED ON ACFT IAW SRM 51-42-13 & 51-42-06. THIS IS A MINOR REPAIR.  UPPER ANGLE NEEDS TO BE REINSTALLED.  RIVETS UPPER ANGLE TO LOWER FLOOR SILL & INSTALLED 2 NUTPLATES REINSTALLED IAW SRM 51-42-06. THIS IS A MINOR REPAIR.
